종합감기약 복용 후 발생한 양안 급성 폐쇄각발작 1예
A Case of Bilateral Acute Angle Closure Attack Induced by Common Cold Medication
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
목적: 종합감기약(성분: Chlorpheniramine maleate, phenylephrine hydrochloride, belladonna alkaloid) 복용 후 발생한 양안의 급성폐쇄각발작 1예를 경험하여 보고하고자 한다. 증례요약: 67세 남자 환자가 내원 1일 전부터 시작된 양측성 두통, 구토와 동반된 양안 통증 및 시력저하를 주소로 내원하였다. 환자는 내원 3일 전부터 하루 3회 일반의약품의 종합감기약을 복용하고 있었다. 최대교정시력 우안 0.3, 좌안 0.7이었고, 안압은 우안 50 mmHg, 좌안 40 mmHg, 굴절값은 우안 +0.75 D sph=-0.75 D cyl×100, 좌안 +1.25 D sph=-1.25 D cyl×80으로 측정되었다. 양안의 중심 전방깊이는 중심 각막두께의 3배, 주변부 전방깊이는 1/4 이하였고, 전방각경 검사상 양안의 전방각은 폐쇄되어 있었다. 감기약을 끊고 축동제 및 안압하강제 투여 후 증상은 호전되었다. 10일 후 양안에 레이저 주변부홍채절개술을 시행하였고 4개월 후까지 증상의 재발이나 안압의 상승은 관찰되지 않았다. 결론: 시중에서 쉽게 구할 수 있는 종합감기약에 의해서도 급성 폐쇄각발작이 발생할 수 있으므로 급성 폐쇄각발작의 소인이 있는 환자에서는 이러한 감기약 복용 시에 주의가 필요할 것이다.
Abstract
Purpose: The authors report a case of bilateral simultaneous acute angle closure attack following administration of an over-the-counter common cold medication (ingredients: chlorpheniramine maleate, phenylephrine hydrochloride, and belladonna alkaloid). Case summary: A 67-year-old man visited the emergency room with a sudden onset of bilateral blurred vision and ocular pain accompanied by headache, nausea, and vomiting. He had taken an over-the-counter common cold medication three times per day for three days before the visit. His visual acuity was 0.3 and 0.7 and intraocular pressure (IOP) was 50 mm Hg and 40 mm Hg in right and left eye, respectively. The refraction in manifest refractive test was +0.75 D sph = ‑0.75 D cyl × 100 in right eye and +1.25 D sph = ‑1.25 D cyl × 80 in left eye. The anterior chamber depth was three times the corneal thickness in center and less than 1/4 of the corneal thickness in periphery in both eyes on van Herick method. The angles of both eyes were closed on gonioscopy. He was treated with ocular hypotensive medication and miotics followed by withdrawal of common cold medications. After 10 days, bilateral neodymium-doped yttrium aluminium garnet (Nd:YAG) laser peripheral iridotomies were done. During four months of follow-up, there was no recurrence of angle closure attack, and normal IOP was maintained without glaucoma medications. Conclusions: Common cold medications which are easily accessible can induce acute angle closure attack in those who are predisposed to develop angle closure attacks, hence attention must be taken in those people when taking common cold medications.
참고문헌 (20)
- Subak-Sharpe I., "Pharmacological and environmental factors in primary angle-closure glaucoma", Br Med Bull, 93, pp.125~143 (2010)
- Lai JS., "Medication-induced acute angle closure attack", Hong Kong Med J, 18, pp.139~145 (2012)
- Lachkar Y., "Drug-induced acute angle closure glaucoma", Curr Opin Ophthalmol, 18, pp.129~133 (2007)
- Chalam KV., "Acute bilateral simultaneous angle closure glaucoma after topiramate administration : a case report", J Med Case Rep, 2, pp.1~ (2008)
- S. H. Chen, "Bilateral acute angle closure glaucoma associated with hydrochlorothiazide-induced hyponatraemia", Case Reports, 2014(dec04 1), pp.bcr2014206690~bcr2014206690 (2014), BMJ[DOI]
- Young Rae Roh, "Acute-Onset Bilateral Myopia and Ciliochoroidal Effusion Induced by Hydrochlorothiazide", Korean Journal of Ophthalmology, 25(3), pp.214~217 (2011), 대한안과학회
- Ezra DG., "Simultaneous bilateral acute angle closure glaucoma following venlafaxine treatment", Eye(Lond), 20, pp.128~129 (2006)
- Kirwan JF., "Bilateral acute angle closure glaucoma after administration of paroxetine", Br J Ophthalmol, 81, pp.252~ (1997)
- 이원준, "Sildenafil Citrate 복용 후 성관계 뒤 발생한 양안 급성폐쇄각녹내장 1예", 대한안과학회지, 52(9), pp.1123~1127 (2011), 대한안과학회
- Lai JS., "Epidemiology of acute primary angle-closure glaucoma in the Hong Kong Chinese population : prospective study", Hong Kong Med J, 7, pp.118~123 (2001)
- Barrett V., "Angle closure risk from proprietary medicines", Eye (Lond), 15(Pt2), pp.248~249 (2001)
- Rudkin AK., "Bilateral simultaneous acute angle closure glaucoma precipitated by non-prescription cold and flu medication", Emerg Med Australas, 22, pp.477~479 (2010)
- Caronia RM., "Bilateral secondary angle-closure glaucoma as a complication of anticoagulation in a nanophthalmic patient", Am J Ophthalmol, 126, pp.307~309 (1998)
- Wood WJ., "Senile disciform macular degeneration complicated by massive hemorrhagic retinal detachment and angle closure glaucoma", Retina, 3, pp.296~303 (1983)
- Abramson DH., "Pilocarpine. Effect on the anterior chamber and lens thickness", Arch Ophthalmol, 87, pp.615~620 (1972)
- Mapstone R, "Acute shallowing of the anterior chamber", Br J Ophthalmol, 65, pp.446~451 (1981)
- Fraunfelder FW., "Topiramate-associated acute, bilateral, secondary angle-closure glaucoma", Ophthalmology, 111, pp.109~111 (2004)
- Razeghinejad MR., "Iatrogenic glaucoma secondary to medications", Am J Med, 124, pp.20~25 (2011)
- Zenzen CT., "Acute angle-closure glaucoma associated with intranasal phenylephrine to treat epistaxis", Arch Ophthalmol, 122, pp.655~656 (2004)
- Khan MA., "Bilateral acute angle-closure glaucoma after use of Fenox nasal drops", Eye(Lond), 16, pp.662~663 (2002)
